# SDR RAIA201711030001

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 392,025 hours, 23,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200210078
- Condition: Seized
- Location: Ac Bay
- Part time: 1,387 hours, 1,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT CABIN AND COCKPIT 20 MINUTES AFTER PACK 2 OVERHEAT, STRONG ODOR AND FLIGHT ATTENDANT FIRST SAW SMOKE BY SERVICE DOOR. INSPECTED AND FOUND PACK 1 SEIZED UP. R&R NR 1 ACM OPS CHECK GOOD.
